Jump to content
CrazyBoards.org

Bueler

Member
  • Content count

    804
  • Joined

  • Last visited

About Bueler

  • Rank
    Member
  • Birthday 03/20/87

Profile Information

  • Gender
    Man
  • Location
    East Coast, USA
  • Interests
    Computers, jiu-jitsu, gymnastics, science, nature, animals

Recent Profile Visitors

2431 profile views
  1. Hi, I haven't posted in a while, and I don't think the medications in my sig are current anymore. It might have something to do with the holidays too, but I'm not much better when there aren't holidays. Right now I'm really having a hard time with depression symptoms. I'm taking Wellbutrin 300mg XL and Lexapro 10mg. I'm also going to therapy, and of course I've obsessively read every article on the Internet saying that for severe depression lasting years and years (Which mine has), therapy + medication is the best treatment. The issue I have right now is, nothing feels pleasurable. So, a lot of the suggestions I read about is, go out and do something fun, switch up your routine, take up a new hobby. But, none of those things bring me enjoyment. Even friends I really like, I find I don't really enjoy spending time with them (Much less the difficulty of setting it up, getting out the door and doing it). Activities I've previously enjoyed don't bring me enjoyment either. They seem like more work than they're worth. And it's not that I just don't know the kinds of things I enjoy. I used to enjoy them. It's just that right now, no matter what activity it is, I don't enjoy it. In the northern hemisphere there is less light (I also bright lights in my house, including a "Happy Light" I was told about before), and then there was Christmas and New Year's, not much I can do about that. Does anyone else feel like this? And if so, how do you get the pleasure back in those activities? I'm willing to do the work, I just feel like there's nothing I can do to fix this. Thanks for any ideas anyone might have.
  2. Hi, I have been doing allergy shots very consistently, because allergies have always been a really big problem for me and not controlled by medications. I have been on my full maintenance dose for 2 vials since March, 2016. I am still currently getting the shots every week (Maintenance dose). When is it normal to scale back the frequency of the shots, and how often do most people do them when they've been on them for the amount of time I have? I feel like once a week is overkill, but my allergies have improved, so I'm afraid if I scale it back I might not have as good results. But also, I want to be realistic with what a normal, effective frequency would be at this point. Thanks!
  3. So apparently that's normal, and you don't have a very big chance of having a systemic reaction after 30 minutes. Haven't noticed it helping my allergy symptoms yet though... I guess time will tell.
  4. I know this is the sterotypical response, but can you call your doctor and tell them that? Maybe they can give you something for a few days to calm you down until you finish your steroids. It sounds like you need the steroids. I know you don't like the way they make you feel, but think of it as the price you have to pay to get better and heal. Prednisone is really an amazing miracle drug. Realize, you're not going to be on prednisone forever, it's only 10 days (or whatever they had you do), so the end is in sight. It's a short course, and you can get through it. Have you tried taking some benadryl or an OTC sleep aid? Definitely call the doctor, but also please don't stop taking the meds they prescribed, your inflammation could come back with a vengence!
  5. I just started allergy shots, and I have 2 questions for those that have gotten them. They measure my reaction 20-30 minutes after my shot, but hours later when I get home from the doctor it gets bigger and spreads out. Is this normal? Second question: how delayed can a systemic reaction be? like, can you have one 10 hours later, or is it only right after you get the shot that you have to worry? Thanks!
  6. The prozac might be more activating than the Lexapro was. Also, 20mg isn't the max you can go on Lexapro, you could always try 30mg. Otherwise, just see how it goes... maybe take the prozac in the morning in case it's too stimulating.
  7. Let me know how your experiment goes.
  8. Hi, I was pretty depressed during summer break, so I started 40mg Celexa... I wasn't really depressed anymore after that, so that was good. But now that school has started up, I'm finding it harder to motivate myself and accomplish things. I'm considering lowering the dose of Celexa to help get rid of the "blah" no motivation effect, but I'm also worried my depression could come back and further cripple me. Any thoughts?
  9. Am I just crazy?

    How are you doing? Did you end up increasing your dose?
  10. Well, the new semester is starting, and that means stressing about classes, and meeting new people, and not having any money. I'm taking Celexa 40mg, and still kind of freaked out. Does anyone ever go any higher on the Celexa, and if so is it possible it could affect my motivation to do a good job in school? I sort of feel like 40mg is already a pretty high dose. Thoughts anyone?
  11. I realize this is a broad question. I always thought Wellbutrin was the best AD (specifically for depression) the world has ever seen. And, I'm still on that, but capped at 300mg d/t seizures. Although, my neurologist said I could *try* to take more, but he doesn't really know if my AEDs would work or not. Anyway, I started Brintellix 3 weeks ago... so far, no side effects, and no therapeutic effects (at 20mg/day). I've tried a lot of the other ones too... depression usually isn't a really horrible thing for me, but I can't find an antidepressant that works. Any suggestions?
  12. Okay, I was consistent this morning (not that one time = consistent), but at least I took all my meds this morning. I'll take them all tomorrow morning too when I wake up, even the anticonvulsants. In the meantime I guess I'll just go to sleep and hope that my thoughts work themselves out in my dreams or maybe aren't there in the morning.
  13. Thanks VE for the link. I only have 300mg XL tabs... I'm kinda tempted to take an extra one here and there, I'm desperate to be pulled out of this depression. I'm lost in my irrational thoughts, full of cognitive distortions. But, the cycle is bad, and I know my thinking needs to get straight and I'm putting too much pressure on wellbutrin to fix things. I just thought maybe, just possibly, it could help me enough to get out of bed, to accomplish things so I'm not down on myself. Break this positive feedback loop of being depressed, then loss of motivation and accomplishments makes me more depressed, then that makes me accomplish less... I think I'm going to take an extra Wellbutrin tonight (I took one this morning) just because I'm so desperate. Maybe I need to take really small baby steps and set really small goals, like clean the bathroom or something. I just feel like I'm back to where I started 10 years ago, and that thought... guess what? Adds to my depression and pushes the cycle round and round.
  14. I took all my meds in the evening again today... not ideal, but at least I took them all. I'm mostly confused that, if it takes 4-6 weeks for an antidepressant to kick in, could it really make any difference if you take it in the evening as opposed to the morning if there's a 4 week lag. I just wish I knew more about wellbutrin than just, "The exact mechanism of action is unknown...", I HATE that copout!
  15. Hi, I've been on Wellbutrin XL 300mg for a while, and it's the best thing I've ever found for depression without horrible side effects that make me more anxious. However, I've been way more depressed lately - really not well. I'm not the best about taking my meds... I take Lamictal and Keppra for seizures, and I miss a lot of those doses. The wellbutrin, I try to really make sure I take because I'm so depressed lately, but sometimes I take it at night, sometimes in the morning. Do you think taking it inconsistently and at different times inhibits its effectiveness? Is it really important I take it in the morning, or can I take it in the morning sometimes and night sometimes? Should I ask my doctor about going to 450mg per day, if it might help again at that dose? Thanks.
×